VOL. 2 · NO. 1 | June 1979
 
VIEW ALL ABSTRACTS +
Articles
Michitake KITA
Tokyo J. Math. 2 (1), 1-27, (June 1979) DOI: 10.3836/tjm/1270473556
No abstract available
Shigeru IITAKA
Tokyo J. Math. 2 (1), 29-45, (June 1979) DOI: 10.3836/tjm/1270473557
No abstract available
Masahide KATO
Tokyo J. Math. 2 (1), 47-61, (June 1979) DOI: 10.3836/tjm/1270473558
No abstract available
Norio EJIRI
Tokyo J. Math. 2 (1), 63-70, (June 1979) DOI: 10.3836/tjm/1270473559
No abstract available
Ichiro HADA, Kazuo HASHIMOTO, Shinnosuke OHARU
Tokyo J. Math. 2 (1), 71-97, (June 1979) DOI: 10.3836/tjm/1270473560
No abstract available
Hikaru OHKUBO
Tokyo J. Math. 2 (1), 99-110, (June 1979) DOI: 10.3836/tjm/1270473561
No abstract available
Kazuo AMANO
Tokyo J. Math. 2 (1), 111-120, (June 1979) DOI: 10.3836/tjm/1270473562
No abstract available
Kunio YOSHINO
Tokyo J. Math. 2 (1), 121-128, (June 1979) DOI: 10.3836/tjm/1270473563
No abstract available
Yasuhiro SHIMODA
Tokyo J. Math. 2 (1), 129-132, (June 1979) DOI: 10.3836/tjm/1270473564
No abstract available
Hideo WADA
Tokyo J. Math. 2 (1), 133-136, (June 1979) DOI: 10.3836/tjm/1270473565
No abstract available
Ryuji KANEIWA
Tokyo J. Math. 2 (1), 137-158, (June 1979) DOI: 10.3836/tjm/1270473566
No abstract available
Minoru TANAKA
Tokyo J. Math. 2 (1), 159-182, (June 1979) DOI: 10.3836/tjm/1270473567
No abstract available
Minoru TANAKA
Tokyo J. Math. 2 (1), 183-191, (June 1979) DOI: 10.3836/tjm/1270473568
No abstract available
Back to Top